Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 3 found articles
 
 
  Equational theory of positive numbers with exponentiation is not finitely axiomatizable
 
 
Title: Equational theory of positive numbers with exponentiation is not finitely axiomatizable
Author: Gurevič, R.
Appeared in: Annals of pure and applied logic
Paging: Volume 49 (1990) nr. 1 pages 30 p.
Year: 1990
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 3 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands